# SDR UALA2013012100368

- Difficulty date: January 19, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 76,250 hours, 8,962 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Bolt
- Condition: Sheared
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDSHIELD WIPER NOT SEATED PROPERLY,  VIBRATES.  CHECKED AND FOUND WIPER ATTACHED BOLTS CORRODED AND SHEARED.  NEW BOLTS INSTALLED IAW AMM.  CAPTAINS WIPER OPERATION CHECKED NORMAL.
